# SDR CALA2024020500328

- Difficulty date: January 6, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 106,167 hours, 14,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: 14C3308
- Condition: Leaking
- Location: Fwd Cargo Lhs Si
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER COMIMG OUT OF ALL FWD BELLY DRAINS PARTIALLY REMOVED SIDEWALL PANEL IN FWD CARGO LH SIDE FOR ACCESS R & R BOTH PACKINGS AND COUPLER AT WATER LEAK IRW 38-10-01. LEAK ICE STILL REMAINS IN FWD CARGO BILGE. NEEDS MELTED FOR DRAIN. TO WATER LEAK.  PARTS USED:  99-3811-3-0024,QTY :1 STOPPED. SIDEWALL PANEL STILL OPEN NEEDS RE-INSTALL. SIDEWALL NEEDS REINSTALLED. 00-0585-3-0332,QTY :1 INSULATION REF AMM 53-17-00 ACCOMPLISH EC/RA 2011-0100, CARGO COMPARTMENT SPILL, SECTION STATION 676 TO BODY STATION 951, BETWEEN STRINGER S40L - THIS CLEAN UP WILL BE ACCOMPLISHED DURING THAT MAINTENANCE 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STRINGER S40R. THIS AIRCRAFT IS TO GO TO C CHECK 09JAN2024 AND OPPORTUNITY. REFERANCE LP#6750079 AND ECRA2011-01000, ITEM 2.B , IN-DEPTH CLEAN UP , THIS STEP IS TO BE ACCOMPLICED WITHIN 7 DAYS, OK TO DIP ; INITIAL CLEAN UP PART A COMPLIED WITH; WITHIN 7 TOMC-APPROVAL FROM SC1ELBYC COMMENT DAYS, ACCOMPLISH EC/RA 2011-01000, LAVATORY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION__676___ TO BODY STATION__971___, BETWEEN  __STRINGER S40L - STRINGER S40R.___. PER ECRA 2011-01000 REV AC MOST OF THE BIG CHUCK OF ICE IS OUT. WATER STILL REMAINS FROM REF EC/RA 2011-01000 FOR A COMPREHENSIVE PROCESS TO MANAGE AIRCRAFT IS GOING INTO C CHECK ON JAN 9 2024 AND WE HAVE REMOVED STANDING WATER AND DRIED CARGO BAY. REPAIRED AND REINSTALLED SIDEWALL PANEL. REFERENCE 25-52-06-400-801.
